DOI QR코드

DOI QR Code

REGULARITY AND MULTIPLICITY OF SOLUTIONS FOR A NONLOCAL PROBLEM WITH CRITICAL SOBOLEV-HARDY NONLINEARITIES

  • Alotaibi, Sarah Rsheed Mohamed (Department of Mathematics College of Sciences at Dammam University of Imam Abdulrahman Bin Faisal) ;
  • Saoudi, Kamel (Department of Mathematics College of Sciences at Dammam University of Imam Abdulrahman Bin Faisal)
  • Received : 2019.05.24
  • Accepted : 2019.12.12
  • Published : 2020.05.01

Abstract

In this work we investigate the nonlocal elliptic equation with critical Hardy-Sobolev exponents as follows, $$(P)\;\{(-{\Delta}_p)^su={\lambda}{\mid}u{\mid}^{q-2}u+{\frac{{\mid}u{\mid}^{p{^*_s}(t)-2}u}{{\mid}x{\mid}^t}}{\hspace{10}}in\;{\Omega},\\u=0{\hspace{217}}in\;{\mathbb{R}}^N{\backslash}{\Omega},$$ where Ω ⊂ ℝN is an open bounded domain with Lipschitz boundary, 0 < s < 1, λ > 0 is a parameter, 0 < t < sp < N, 1 < q < p < ps where $p^*_s={\frac{N_p}{N-sp}}$, $p^*_s(t)={\frac{p(N-t)}{N-sp}}$, are the fractional critical Sobolev and Hardy-Sobolev exponents respectively. The fractional p-laplacian (-∆p)su with s ∈ (0, 1) is the nonlinear nonlocal operator defined on smooth functions by $\displaystyle(-{\Delta}_p)^su(x)=2{\lim_{{\epsilon}{\searrow}0}}\int{_{{\mathbb{R}}^N{\backslash}{B_{\epsilon}}}}\;\frac{{\mid}u(x)-u(y){\mid}^{p-2}(u(x)-u(y))}{{\mid}x-y{\mid}^{N+ps}}dy$, x ∈ ℝN. The main goal of this work is to show how the usual variational methods and some analysis techniques can be extended to deal with nonlocal problems involving Sobolev and Hardy nonlinearities. We also prove that for some α ∈ (0, 1), the weak solution to the problem (P) is in C1,α(${\bar{\Omega}}$).

References

  1. D. Applebaum, Levy processes and stochastic calculus, second edition, Cambridge Studies in Advanced Mathematics, 116, Cambridge University Press, Cambridge, 2009. https://doi.org/10.1017/CBO9780511809781
  2. D. Averna, S. Tersian, and E. Tornatore, On the existence and multiplicity of solutions for Dirichlet's problem for fractional differential equations, Fract. Calc. Appl. Anal. 19 (2016), no. 1, 253-266. https://doi.org/10.1515/fca-2016-0014
  3. L. Brasco, E. Lindgren, and E. Parini, The fractional Cheeger problem, Interfaces Free Bound. 16 (2014), no. 3, 419-458. https://doi.org/10.4171/IFB/325
  4. L. Brasco and E. Parini, The second eigenvalue of the fractional p-Laplacian, Adv. Calc. Var. 9 (2016), no. 4, 323-355. https://doi.org/10.1515/acv-2015-0007
  5. H. Brezis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc. 88 (1983), no. 3, 486-490. https://doi.org/10.2307/2044999
  6. H. Brezis and L. Nirenberg, $H^1\;versus\;C^1$ local minimizers, C. R. Acad. Sci. Paris Ser. I Math. 317 (1993), no. 5, 465-472.
  7. F. Brock, L. Iturriaga, and P. Ubilla, A multiplicity result for the p-Laplacian involving a parameter, Ann. Henri Poincare 9 (2008), no. 7, 1371-1386. https://doi.org/10.1007/s00023-008-0386-4
  8. D. Cao and P. Han, Solutions for semilinear elliptic equations with critical exponents and Hardy potential, J. Differential Equations 205 (2004), no. 2, 521-537. https://doi.org/10.1016/j.jde.2004.03.005
  9. W. Chen, S. Mosconi, and M. Squassina, Nonlocal problems with critical Hardy nonlinearity, J. Funct. Anal. 275 (2018), no. 11, 3065-3114. https://doi.org/10.1016/j.jfa.2018.02.020
  10. A. Cotsiolis and N. K. Tavoularis, Best constants for Sobolev inequalities for higher order fractional derivatives, J. Math. Anal. Appl. 295 (2004), no. 1, 225-236. https://doi.org/10.1016/j.jmaa.2004.03.034
  11. D. G. de Figueiredo, J.-P. Gossez, and P. Ubilla, Local \superlinearity" and \sublinearity" for the p-Laplacian, J. Funct. Anal. 257 (2009), no. 3, 721-752. https://doi.org/10.1016/j.jfa.2009.04.001
  12. J. Garcia Azorero and I. Peral Alonso, Some results about the existence of a second positive solution in a quasilinear critical problem, Indiana Univ. Math. J. 43 (1994), no. 3, 941-957. https://doi.org/10.1512/iumj.1994.43.43041
  13. J. P. Garcia Azorero, I. Peral Alonso, and J. J. Manfredi, Sobolev versus Holder local minimizers and global multiplicity for some quasilinear elliptic equations, Commun. Contemp. Math. 2 (2000), no. 3, 385-404.
  14. A. Ghanmi and K. Saoudi, The Nehari manifold for a singular elliptic equation involving the fractional Laplace operator, Fract. Differ. Calc. 6 (2016), no. 2, 201-217. https://doi.org/10.7153/fdc-06-13
  15. A. Ghanmi and K. Saoudi, A multiplicity results for a singular problem involving the fractional p-Laplacian operator, Complex Var. Elliptic Equ. 61 (2016), no. 9, 1199-1216. https://doi.org/10.1080/17476933.2016.1154548
  16. N. Ghoussoub and D. Preiss, A general mountain pass principle for locating and classifying critical points, Ann. Inst. H. Poincare Anal. Non Lineaire 6 (1989), no. 5, 321-330.
  17. N. Ghoussoub and C. Yuan, Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents, Trans. Amer. Math. Soc. 352 (2000), no. 12, 5703-5743. https://doi.org/10.1090/S0002-9947-00-02560-5
  18. J. Giacomoni and K. Saoudi, $W^-1}_-0}^-,p}\;versus\;C^1$ local minimizers for a singular and critical functional, J. Math. Anal. Appl. 363 (2010), no. 2, 697-710. https://doi.org/10.1016/j.jmaa.2009.10.012
  19. T.-S. Hsu, Multiple positive solutions for a quasilinear elliptic problem involving critical Sobolev-Hardy exponents and concave-convex nonlinearities, Nonlinear Anal. 74 (2011), no. 12, 3934-3944. https://doi.org/10.1016/j.na.2011.02.036
  20. A. Iannizzotto, S. Liu, K. Perera, and M. Squassina, Existence results for fractional p-Laplacian problems via Morse theory, Adv. Calc. Var. 9 (2016), no. 2, 101-125. https://doi.org/10.1515/acv-2014-0024
  21. A. Iannizzotto, S. Mosconi, and M. Squassina, Global Holder regularity for the fractional p-Laplacian, Rev. Mat. Iberoam. 32 (2016), no. 4, 1353-1392.
  22. R.-T. Jiang and C.-L. Tang, Semilinear elliptic problems involving Hardy-Sobolev-Maz'ya potential and Hardy-Sobolev critical exponents, Electron. J. Differential Equations 2016 (2016), Paper No. 12, 8 pp.
  23. S. Liang and J. Zhang, Multiplicity of solutions for a class of quasi-linear elliptic equation involving the critical Sobolev and Hardy exponents, NoDEA Nonlinear Differential Equations Appl. 17 (2010), no. 1, 55-67. https://doi.org/10.1007/s00030-009-0039-4
  24. S. Mosconi, K. Perera, M. Squassina, and Yang Yang, The Brezis-Nirenberg problem for the fractional p-Laplacian, Calc. Var. Partial Differential Equations 55 (2016), no. 4, Art. 105, 25 pp. https://doi.org/10.1007/s00526-016-1035-2
  25. E. Di Nezza, G. Palatucci, and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math. 136 (2012), no. 5, 521-573. https://doi.org/10.1016/j.bulsci.2011.12.004
  26. K. Perera, M. Squassina, and Y. Yang, Bifurcation and multiplicity results for critical fractional p-Laplacian problems, Math. Nachr. 289 (2016), no. 2-3, 332-342. https://doi.org/10.1002/mana.201400259
  27. K. Perera and W. Zou, p-Laplacian problems involving critical Hardy-Sobolev exponents, NoDEA Nonlinear Differential Equations Appl. 25 (2018), no. 3, Art. 25, 16 pp. https://doi.org/10.1007/s00030-018-0517-7
  28. K. Saoudi, On $W^-s,p}\;vs.\;C^1$ local minimizers for a critical functional related to fractional p-Laplacian, Appl. Anal. 96 (2017), no. 9, 1586-1595. https://doi.org/10.1080/00036811.2017.1307964
  29. K. Saoudi, A critical fractional elliptic equation with singular nonlinearities, Fract. Calc. Appl. Anal. 20 (2017), no. 6, 1507-1530. https://doi.org/10.1515/fca-2017-0079
  30. K. Saoudi and M. Kratou, Existence of multiple solutions for a singular and quasilinear equation, Complex Var. Elliptic Equ. 60 (2015), no. 7, 893-925. https://doi.org/10.1080/17476933.2014.981169
  31. R. Servadei and E. Valdinoci, Mountain pass solutions for non-local elliptic operators, J. Math. Anal. Appl. 389 (2012), no. 2, 887-898. https://doi.org/10.1016/j.jmaa.2011.12.032
  32. R. Servadei and E. Valdinoci, Variational methods for non-local operators of elliptic type, Discrete Contin. Dyn. Syst. 33 (2013), no. 5, 2105-2137. https://doi.org/10.3934/dcds.2013.33.2105
  33. G. Tarantello, On nonhomogeneous elliptic equations involving critical Sobolev exponent, Ann. Inst. H. Poincare Anal. Non Lineaire 9 (1992), no. 3, 281-304. https://doi.org/10.1016/S0294-1449(16)30238-4
  34. C.Wang and Y.-Y. Shang, Existence and multiplicity of positive solutions for a perturbed semilinear elliptic equation with two Hardy-Sobolev critical exponents, J. Math. Anal. Appl. 451 (2017), no. 2, 1198-1215. https://doi.org/10.1016/j.jmaa.2017.02.063
  35. L. Wang, Q. Wei, and D. Kang, Multiple positive solutions for p-Laplace elliptic equations involving concave-convex nonlinearities and a Hardy-type term, Nonlinear Anal. 74 (2011), no. 2, 626-638. https://doi.org/10.1016/j.na.2010.09.017
  36. Y. Yang, The brezis Nirenberg problem for the fractional p-laplacian involving critical hardy sobolev exponents, https://arxiv.org/abs/1710.04654.